Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 87, Number 3

All articles in this issue are freely accessible.

The conjugacy problem for graph products with cyclic edge groups
K. J. Horadam.
Proc. Amer. Math. Soc. 87 (1983), 379-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684622
Jordan triple forms of Jordan algebras
Erhard Neher.
Proc. Amer. Math. Soc. 87 (1983), 386-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684623
The octic periodic polynomial
Ronald J. Evans.
Proc. Amer. Math. Soc. 87 (1983), 389-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684624
The center of the quotient division ring of the universal envelope of a Lie algebra
Alfons I. Ooms.
Proc. Amer. Math. Soc. 87 (1983), 394-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684625
Varieties of rings with definable principal congruences
G. E. Simons.
Proc. Amer. Math. Soc. 87 (1983), 397-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684626
Hyperplanarity of the equimultiple locus
R. Narasimhan.
Proc. Amer. Math. Soc. 87 (1983), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684627
Distributively generated centralizer near-rings
C. J. Maxson and K. C. Smith.
Proc. Amer. Math. Soc. 87 (1983), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684628
A note on asymptotic prime sequences
Daniel Katz.
Proc. Amer. Math. Soc. 87 (1983), 415-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684629
The determination of all varieties consisting of absolutely closed semigroups
P. M. Higgins.
Proc. Amer. Math. Soc. 87 (1983), 419-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684630
An extrapolation theorem in the theory of $A_{p}$ weights
José García-Cuerva.
Proc. Amer. Math. Soc. 87 (1983), 422-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684631
Lebesgue constants for Jacobi expansions
Donald I. Cartwright.
Proc. Amer. Math. Soc. 87 (1983), 427-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684632
Walsh-Fourier coefficients and locally constant functions
William R. Wade.
Proc. Amer. Math. Soc. 87 (1983), 434-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684633
On extreme points of subordination families
Yusuf Abu-Muhanna.
Proc. Amer. Math. Soc. 87 (1983), 439-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684634
The extension of measurable functions
R. M. Shortt.
Proc. Amer. Math. Soc. 87 (1983), 444-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684635
A note on weighted norm inequalities for the Hardy-Littlewood maximal operator
Michael Christ and Robert Fefferman.
Proc. Amer. Math. Soc. 87 (1983), 447-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684636
On the order and lower order of entire functions with radially distributed zeros
Norbert Steinmetz.
Proc. Amer. Math. Soc. 87 (1983), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684637
Essential spectra of operators in the class $\mathcal{B}_{n}(Ω)$
Karim Seddighi.
Proc. Amer. Math. Soc. 87 (1983), 453-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684638
Divergent Jacobi polynomial series
Christopher Meaney.
Proc. Amer. Math. Soc. 87 (1983), 459-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684639
On inequalities of periodic functions and their derivatives
Z. Ditzian.
Proc. Amer. Math. Soc. 87 (1983), 463-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684640
Nonoscillation theorems for a second order sublinear ordinary differential equation
Man Kam Kwong and J. S. W. Wong.
Proc. Amer. Math. Soc. 87 (1983), 467-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684641
Approximating the absolutely continuous measures invariant under general maps of the interval
Abraham Boyarsky.
Proc. Amer. Math. Soc. 87 (1983), 475-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684642
On Gronwall and Wendroff type inequalities
J. Abramowich.
Proc. Amer. Math. Soc. 87 (1983), 481-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684643
Distortion and coefficient estimation of schlicht functions
Ke Hu.
Proc. Amer. Math. Soc. 87 (1983), 487-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684644
Recoverability of some classes of analytic functions from their boundary values
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 87 (1983), 493-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684645
Jeux topologiques et espaces de Namioka
Jean Saint-Raymond.
Proc. Amer. Math. Soc. 87 (1983), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684646
On the first order theory of the arithmetical degrees
Piergiorgio Odifreddi.
Proc. Amer. Math. Soc. 87 (1983), 505-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684647
$q$-probability distributions via an extension of the Bernoulli process
Philip Feinsilver.
Proc. Amer. Math. Soc. 87 (1983), 508-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684648
Periodic points and topological entropy of maps of the circle
Chris Bernhardt.
Proc. Amer. Math. Soc. 87 (1983), 516-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684649
Totally analytic spaces under $V=L$
Zoltán Balogh and Heikki Junnila.
Proc. Amer. Math. Soc. 87 (1983), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684650
The $Â$-genus of complex hypersurfaces and complete intersections
Robert Brooks.
Proc. Amer. Math. Soc. 87 (1983), 528-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684651
Embeddings in minimal Hausdorff spaces
J. Vermeer.
Proc. Amer. Math. Soc. 87 (1983), 533-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684652
Adjunction spaces of monotonically normal spaces and spaces dominated by monotonically normal subsets
Takuo Miwa.
Proc. Amer. Math. Soc. 87 (1983), 536-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684653
Lebesgue sets and insertion of a continuous function
Ernest P. Lane.
Proc. Amer. Math. Soc. 87 (1983), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684654
Locally $P$-closed spaces and rim $P$-closed spaces
Dix H. Pettey.
Proc. Amer. Math. Soc. 87 (1983), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684655
Triviality of simple fiber-preserving actions of tori on Hilbert-cube-fiber bundles
Vo Thanh Liem.
Proc. Amer. Math. Soc. 87 (1983), 549-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684656
Stable homotopy types of stunted real projective spaces
Teiichi Kobayashi.
Proc. Amer. Math. Soc. 87 (1983), 555-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684657
On supercomplete uniform spaces
Aarno Hohti.
Proc. Amer. Math. Soc. 87 (1983), 557-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684658
On Newman’s theorem for finite-to-one open mappings on manifolds
L. F. McAuley and Eric E. Robinson.
Proc. Amer. Math. Soc. 87 (1983), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684659
Schur’s generalization of Hilbert’s inequality
Ray Redheffer and Peter Volkmann.
Proc. Amer. Math. Soc. 87 (1983), 567-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 684660